arrow
Volume 15, Number 2
Previous Issue Next Issue

C. L. Wang & Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104.

Preview Full PDF 1789 20447 Abstract

X. Li & B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126.

Preview Full PDF 1812 20511 Abstract

P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137.

Preview Full PDF 1821 20451 Abstract

D. L. Hu & D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148.

Preview Full PDF 1764 20271 Abstract

X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158.

Preview Full PDF 1798 20772 Abstract

Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178.

Preview Full PDF 1815 20223 Abstract

G. P. He, B. Q. Diao & Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192.

Preview Full PDF 1878 20006 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard